Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Jenssen, Matthew
Perkins, Will
and
Potukuchi, Aditya
2023.
Approximately counting independent sets in bipartite graphs via graph containers.
Random Structures & Algorithms,
Vol. 63,
Issue. 1,
p.
215.
Galvin, David
McKinley, Gwen
Perkins, Will
Sarantis, Michail
and
Tetali, Prasad
2024.
On the zeroes of hypergraph independence polynomials.
Combinatorics, Probability and Computing,
Vol. 33,
Issue. 1,
p.
65.
Jenssen, Matthew
2024.
Surveys in Combinatorics 2024.
p.
55.